On the exact solution of certain nonlinear dispersive wave equations

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The exact solutions of some nonlinear equations with higher order dispersive terms have been found using the properties of the Weierstrass elliptic function. The equations have been generalized to the (2r+ 1) th order which will have exact solutions.

Original languageEnglish
Pages (from-to)947-949
Number of pages3
JournalJournal of the Physical Society of Japan
Volume53
Issue number3
Publication statusPublished - Mar 1984

Fingerprint

elliptic functions
wave equations
nonlinear equations

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

On the exact solution of certain nonlinear dispersive wave equations. / Krishnan, E. V.

In: Journal of the Physical Society of Japan, Vol. 53, No. 3, 03.1984, p. 947-949.

Research output: Contribution to journalArticle

@article{9998bffd982c4974ace92b99aaf74809,
title = "On the exact solution of certain nonlinear dispersive wave equations",
abstract = "The exact solutions of some nonlinear equations with higher order dispersive terms have been found using the properties of the Weierstrass elliptic function. The equations have been generalized to the (2r+ 1) th order which will have exact solutions.",
author = "Krishnan, {E. V.}",
year = "1984",
month = "3",
language = "English",
volume = "53",
pages = "947--949",
journal = "Journal of the Physical Society of Japan",
issn = "0031-9015",
publisher = "Physical Society of Japan",
number = "3",

}

TY - JOUR

T1 - On the exact solution of certain nonlinear dispersive wave equations

AU - Krishnan, E. V.

PY - 1984/3

Y1 - 1984/3

N2 - The exact solutions of some nonlinear equations with higher order dispersive terms have been found using the properties of the Weierstrass elliptic function. The equations have been generalized to the (2r+ 1) th order which will have exact solutions.

AB - The exact solutions of some nonlinear equations with higher order dispersive terms have been found using the properties of the Weierstrass elliptic function. The equations have been generalized to the (2r+ 1) th order which will have exact solutions.

UR - http://www.scopus.com/inward/record.url?scp=0009053691&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0009053691&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0009053691

VL - 53

SP - 947

EP - 949

JO - Journal of the Physical Society of Japan

JF - Journal of the Physical Society of Japan

SN - 0031-9015

IS - 3

ER -